International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 355-358
On the structure of self adjoint algebra of finite strict multiplicity
Department of Mathematics, University of Delhi, Delhi 110 007, India
Received 2 February 1989; Revised 30 April 1989
Copyright © 1992 S. C. Arora and Pawan Bala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.